# SDR CALA2023082802640

- Difficulty date: August 21, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 64,213 hours, 27,982 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Missing
- Location: Left Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 SCREW MISSING FROM LEFT WING RUB STRIP SCREW WAS CLASS  2PDA
